Open Access
Volume 26, 2020
Article Number 50
Number of page(s) 20
Published online 03 September 2020
  1. P. Álvarez-Caudevilla and A. Lemenant, Asymptotic analysis for some linear eigenvalue problems via Gamma-convergence. Adv. Differ. Equ. 15 (2010) 649–688. [Google Scholar]
  2. P. Álvarez-Caudevilla and J. López-Gómez, Semiclassical analysis for highly degenerate potentials. Bull. Am. Math. Soc. 136 (2008) 665–675. [Google Scholar]
  3. I. Antón and J. López-Gómez, The maximum principle for cooperative periodic-parabolic systems and the existence of principle eigenvalues, in World Congress of Nonlinear Analysts ’92 (Tampa, FL, 1992). de Gruyter, Berlin (1996) 323–334. [Google Scholar]
  4. L. Boudin, C. Grandmont and A. Moussa, Global existence of solutions to the incompressible Navier-Stokes-Vlasov equations in a time-dependent domain. J. Differ. Equ. 262 (2017) 1317–1340. [Google Scholar]
  5. R.M. Brown, W. Hu and G.M. Lieberman, Weak solutions of parabolic equations in non-cylindrical domains. Proc. Am. Math. Soc. 125 (1997) 1785–1792. [Google Scholar]
  6. S.-S. Byun and L. Wang, Parabolic equations in time dependent Reifenberg domains. Adv. Math. 212 (2007) 797–818. [CrossRef] [Google Scholar]
  7. J. Calvo, M. Novaga and G. Orlandi, Parabolic equations in time dependent domains. J. Evol. Eqs. 17 (2017) 781–804. [CrossRef] [Google Scholar]
  8. D. Daners and C. Thornett, Periodic-parabolic eigenvalue problems with a large parameter and degeneration. J. Differ. Equ. 261 (2016) 273–295. [Google Scholar]
  9. Y. Du and R. Peng, The periodic logistic equation with spatial and temporal degeneracies. Trans. Am. Math. Soc. 364 (2012) 6039–6070. [Google Scholar]
  10. L.C. Evans, Partial Differential Equations. Graduate Studies in Mathematics. American Mathematical Society, RI (1998). [Google Scholar]
  11. J. García-Melián, R. Gómez-Reñasco, J. López-Gómez and J.C. Sabina de Lis, Point-wise growth and uniqueness of positive solutions for a class of sublinear elliptic problems where bifurcation from infinity occurs. Arch. Ration. Mech. Anal. 145 (1998) 261–289. [Google Scholar]
  12. P. Hess, Periodic-Parabolic Boundary Value Problems and Positivity. Vol. 247 of Pitman Research Notes in Mathematics. Longman Scientific and Technical, Harlow (1991). [Google Scholar]
  13. G. Savaré, Parabolic problems with mixed variable lateral conditions: an abstract approach. J. Math. Pures Appl. 76 (1997) 321–351. [Google Scholar]
  14. B. Simon, Semiclassical analysis of low lying eigenvalues. II. Tunneling. Ann. Math. 120 (1984) 89–118. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.